# SDR YENA2025011000038

- Difficulty date: January 10, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 4,281 hours, 656 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,281 hours, 656 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'ENG 1 IGN B FAULT ( IGNITION SYSTEMS B) SYSTEM B ); REMOVED AND REPLACED ENG 1 IGNITOR B REF AMM 72-21-01 OPS TES OK.
